# SDR ASAA2022120141006

- Difficulty date: December 1, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,848 hours, 17,076 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275030
- Condition: Faulted
- Location: Nr 1 Ovrht Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERHEAT DETECTION LOOP A SHOWS A FAULT. GROUNDED - YES. PERFORMED B737-800 FIM 26-10 TASK 805. MW0325 HARNESS BAD. REMOVED AND REPLACED ENGINE 1 CORE FIRE DETECTION HARNESS MW0325 REF B737-800 AMM REF 26-11-02/401. ENGINE FIRE DETECTION OPS TEST OK. ETOPS GROUND VERIFICATION SUCCESSFUL.
